# SDR USAA990487

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 980-996
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND CORROSION AT CUSP ANGLE (FLOOR SUPPORT) AT STATION 980-996, RT, L18.  CORROSION LEVEL 1. CORROSION TASK NR C-58-53300.  INSTALLED REPAIR PER SRM 53-05 FIG 25.  (M)
